# SDR CALA2024022800593

- Difficulty date: February 24, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 103,476 hours, 19,491 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 35KIAS, MAIN GEAR STEERING EICAS MAIN GEAR STEERING STATUS POPPED UP ON TAXI, DISAPPEARED THAN FOLLOWED MAINTENANCE ACTION, PULLED BREAKER (N27) ON P110 PANEL, CAME BACK AND STAYED ON EICAS LOCKED OUT PCAS MAIN GEAR STEERING SYSTEM - MEL 3253A DURING TROUBLESHOOT, FOUND ACTIVE MAINTENANCE MESSAGE 32-63020. THE MESSAGE. NO ACTIVE FAULTS OR STATUS MESSAGES AT THIS TIME. FOLLOWED FIM TASK 32-53 TASK 810, PERFORMED TILLER STEERING TEST, AND MAINTENANCE MESSAGE TURNED TO INACTIVE. PER FIM TASK 32-53 TASK 810 IT IS AN INTERMITTENT FAULT AND WAS ABLE TO CLEAR
